# SDR 2022F00245

- Difficulty date: June 2, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Aircraft: N625HR
- Make and model: Boeing 767-31K
- Aircraft serial: 25287
- Aircraft time: 73,930 hours, 12,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 38091
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT MRO REPAIR STATION # 6IDR503D, FOUND L-2 AND R-2 DOORS EMERGENCY EXIT LIGHTS TO BE INOP. UPON EVALUATION, FOUND 1EA. EMERGENCY BATTERY PACK TO BE INOP. REMOVED AND REPLACED 1EA EMERGENCY LIGHT BATTERY PACK @ R/H AFT FLIGHT ATTENDANT STATION. PERFORMED ALL ASSOSIATED OPS AND FUCTION CHECKS, NO FURTHER DEFECTS NOTED AT THIS TIME. 
REMOVED P/N: 2013-1ASMI REMOVED SN: 38091
INSTALLED P/N: 2013-1ASMI INSTALLED SN: 11345
